# SDR FDEA201102220670

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK 4L HAS CORROSION ON FLOOR PANEL LANDING AT   FR 27 (ABOUT 3 SQUARE INCHES).  REMOVED LEVEL 1 CORROSION IAW SRM 51-74-10, PAGE 205.  CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, PAGE 103, FIG 101. REPAIRED SEAT TRACK IAW SRM 53-10-16, PAGES 243-249, FIG 208, USING SEAT TRACK SPLICE REPAIR SCHEME.
